# SDR QXEA2021062200304

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,576 hours, 24,366 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 HYDRAULIC SYSTEM FAILURE AFTER REACHING CRUISE ALTITUDE/ DECLARED EMERGENCY AND RETURNED TO FIELD. LANDING UNEVENTFUL. AIRCRAFT OUT OF SERVICE FOR REPAIRS.
